Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

CT scan showed small opacity at the lung base. Chest X-ray after few weeks showed diaphragm. Should I worry?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
hi had ct scan with a d w/o contrast. showed small consolidative opacity right lower lung base posterior. thought to be early infectious infiltrate. had no sx s of pneumonia. just severe SOB. follow up chest x-ray 4 wks later showed diaphragm or something almost obliterating right lower lung. have appt with pulmonary/oncologist dr may 28th. do i need to worry just need to have a feel of what s going on
Posted Sat, 8 Jun 2013 in General Health
Answered by Dr. Nsah Bernard 6 hours later

Thanks for the post

The sign on CT scan is very unspecific and could be showing opacity that is not of pathologic origin as well as it could be a sign of a lung affection such as an infection or tumor.
Well I will suggest you worry less since you are actually not manifesting any symptoms related to a lung most lung problems usually present with one ir symptoms such as cough, chest pain etc.

Wish you the best

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor